MathSciNet Relay Station
MathSciNet bibliographic data
MR495680 (80a:32011) 32F05 (35J99)
Bedford, Eric; Taylor, B. A. Variational properties of the complex Monge-Ampère equation. I. Dirichlet principle. Duke Math. J. 45 (1978), no. 2, 375–403.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement